# SDR SWAA2025041419414

- Difficulty date: March 29, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 35,699 hours, 17,315 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

040-001 BRACKET ON AFT SIDE OF # 1 ENGINE O/B COWL IS WORN AND CRACKED. HAS STREAMER ATTACHED.<[01] REMOVED WORN AND CRACKED BRACKET ON AFT SIDE OF #1 ENG O/B COWL AND REPLACED WITH NEW BRACKET; PN 314-2264-7 ATAG A307566; IAW SRM 51-40-02-0G-0 AND CMM 71-13-30;[02] VERIFIED ITEM 1 C/W
